Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2018 | Volume: 13 | Issue: 2 | Page No.: 343-347
DOI: 10.3923/jeasci.2018.343.347  
Approaches to Economic and Mathematical Taxation Models in the Conditions of the Shadow Economy
E.L. Fesina and N.N. Kozlova
 
Abstract: In the market economy the taxation system is one of factors of its stabilization and development. Positive development of this process contains such social phenomenon as tax avoidance. The means hidden from the taxation quite often go to the "hadow" turnover, begin to work for criminal structures, generating the corruption phenomena. Complexity and discrepancy of the taxation system created conditions for different kind of schemes of tax avoidance and numerous address privileges and unreliable forms of calculations led to the individual taxation. In the conditions of violation of tax discipline and concealment of a money by entities the importance is allocated for analytical control procedures for its tax discipline and identifications of the facts of tax avoidance.
 
How to cite this article:
E.L. Fesina and N.N. Kozlova, 2018. Approaches to Economic and Mathematical Taxation Models in the Conditions of the Shadow Economy. Journal of Engineering and Applied Sciences, 13: 343-347.
DOI: 10.3923/jeasci.2018.343.347
URL: http://medwelljournals.com/abstract/?doi=jeasci.2018.343.347